# SDR DALA2024072307380

- Difficulty date: July 21, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 57,830 hours, 30,247 cycles
- System (JASC): 5755 · Spoilers
- Part: Bearing
- Condition: Excess Play
- Location: Hinge Fitting
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3140 EXCESSIVE PLAY BEARING CENTER HINGE FITTING SPOILER 3 ON RH WING (2 EA). CORRECTIVE ACTION: REPAIRED PER ER/A 618391-14. (0459250)
